Sex drive!! 🤤 (sorry fam)

Sooo back in the day my sex drive was high, like every day high right. Then you have kids and all that so you gotta work around all the jazz, I didn’t lose the drive, life just got more hectic..

BUT anti depressant medications can really fuck with that shit, like good and proper.

I have stopped a medication because it lowered my sex drive and I couldn’t deal with that.

On the other hand though I’ve had to live through it because I realised that (much to my dismay) I actually needed those meds to help me get on top of shit and I still do.

It took a year before my sex drive came back after starting my current medication. That was a tough year for me and sex, we weren’t very good friends. I love that shit! Who doesn’t though, am I right.

It was a year of my head saying yes and my body, my bodddyy saying noooo (I hope someone gets that song 🤣)🙄 do you know how hard it is to explain to someone that “it’s not you it’s me” but actually mean it lol.

NOW IM BACK FOLKS!!

Haha no but really, it felt like forever and the amount of times I felt like giving up on this med even though I knew it was probably the best one I had found and will find for a long time was challenging.

All the day to day shit, mental health plus kids still make it hard. It’s never gonna be easy again to just be like “yo let’s fuck”, I mean this shit almost has to be scheduled in and that’s a killer but that’s parenting and adulting for ya.

I’m generally always down, though mostly during the day is when it’s heightened I guess because I’m wide awake, by the evenings I’m wrecked.

It’s all great fun 🙄 but I guess the thing to remember is that it can get better even if it is the meds lowering your sex drive it can either come back or you can work something out with your doctor for the better.

Selective Serotonin Reuptake Inhibitors have a high rate of lowering your libido when taking these types of medications but it’s important to understand that any anti depressant can cause sexual side effects.

Sexual side effects for woman can be lack of desire for sex, delayed lubrication and delayed or blocked orgasm.

Sexual side effects for men can be decreased libido, difficulty getting an erection, some men can also experience delayed or blocked orgasms.

Pretty much the best way to deal with these side effects is to work with your doctor or psych, don’t stop taking your meds abruptly as this can be detrimental and potentially dangerous.

Everyone needs to get freaky right 😉🤤

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s